Welcome Visitor, Sign Up for Free!

13,000 Bottles of Metoprolol Succinate Recalled

As of August 2014, over 13,000 bottles of metoprolol succinate have been recalled due to lack of inconsistent dissolution tests and side effect complaints from users. Talk of investigations are underway as a handful of concerned physicians are determined to protect patients from the harm associated with generic drugs and have even gone as far as facing the federal government for a permanent solution.

Doctor stands up to Congress

An inspirational story of justice came from a cardiologist who decided to stand up for his suffering patients. Dr. Harry Lever was troubled when his metoprolol succinate patients felt chest pain which then prompted him to switch medications to avoid any increase of heart attack risks in these users.  Once his patients discontinued generic drug use, they noticed their side effects vanished and were finally receiving the treatment they needed.

After writing a letter to the FDA, Dr. Lever took a stand in front of the U.S. Congress in hopes of getting legal action against the generic drug.  Unfortunately, the federal government failed to find a just reason or enough evidence to prove that metoprolol succinate is to blame for his patient’s adverse side effects.  Although the cardiologist didn’t receive the verdict he deserved, he assured the public and other medical professionals that he will discontinue prescribing this harmful medication and will continue to seek justice for anyone who has suffered at the hands of metoprolol succinate extended release tablets.

Generic versions of the beta-blocker medication Toprol XL (such as Dr. Reddy’s Laboratories’ Metoprolol Succinate Extended-Release Tablets) have kept their spot on “Black Box Warning” lists as consumers have continued to experience symptoms that are not associated with trustworthy, trademarked brands. If you or a loved one has been affected by metoprolol succinate, fill out the contact form on the right for the legal help and representation you deserve!

0."/>